Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 2.9 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. We just need 1% of our readers to donate. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
as swim sits here typing this its 130 am and he is wide awake. now, this has happened before, almost everytime he doses up. but the thing is it usually only happens when he doses at night and just lays in bed half asleep half high. today he dosed up at 430 pm, 9 hours ago, he doesnt feel the effects anymore just cant sleep a wink. whats the deal? anybody else have this problem?